# SDR IPXA10561315

- Difficulty date: June 26, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1024121
- Condition: Dented
- Location: Bs 840 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DENT ON BS 840 FRAME BETWEEN STR 24L & STR 25L, LBL 38 IN FWD CARGO BAY.  INSTALLED REPAIR DOUBLER ON FRAME IAW SRM 53-00-07-2R-5 AND INSTALLED STRUCTURAL SHIM COMMON TO DOUBLER AND SHEAR TIE IAW EO B757-5310-38868-A.
